Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 261, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 26, 2011, 2:58 AM CDT for Catahoula Parish, Concordia Parish, Tensas Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 2:58 AM CDT (07:58 UTC)
- Expired
- Apr 26, 2011, 3:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Catahoula Parish, LA, Concordia Parish, LA, Tensas Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 152 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1103 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
651
WUUS54 KJAN 260758
SVRJAN
LAC025-029-107-260830-
/O.NEW.KJAN.SV.W.0261.110426T0758Z-110426T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
258 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CATAHOULA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...MONTEREY...LARTO...
NORTHERN CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF FERRIDAY...
SOUTHERN TENSAS PARISH IN NORTHEAST LOUISIANA...
* UNTIL 330 AM CDT
* AT 258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF WILDSVILLE MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEER
PARK...WEST FERRIDAY...LEE BAYOU...CLAYTON...SPOKANE...COOTER
POINT...WATERPROOF...HELENA...LAKE BRUIN AND ST. JOSEPH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3187 9166 3203 9118 3200 9114 3187 9126
3182 9127 3186 9129 3182 9135 3177 9137
3177 9129 3174 9138 3164 9139 3165 9151
3160 9150 3160 9141 3153 9151 3139 9147
3143 9155 3141 9157 3138 9154 3136 9196
TIME...MOT...LOC 0758Z 260DEG 37KT 3170 9169
$$
EECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:30 PM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Apr 25, 9:30 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 930 PM CDT MON APR 25 2011 .UPDATE...LATEST SATELLITE IMAGERY SHOWS NEGATIVELY TILTED SHORTWAVE OVER THE SOUTHERN PLAINS...WHICH WAS GENERATING SEVERE WEATHER SQUALL LINE THAT WILL SOON ENTER THE NORTHWEST DELTA REGION. SO A TORNADO WATCH IS IN EFFECT UNTIL 4 AM FOR PORTIONS OF THE ARKLAMISS REGION EXTENDING FROM WALTHALL TO JUST NORTH OF JACKSON TO VICKSBURG TO WINNSBORO LA. SO HAVE UPDATED ZONES FOR THE TORNADO WATCH. THE REST OF THE FORECAST LOOKS TO BE ON TRACK FOR AN ACTIVE NIGHT FOR TONIGHT./17/ ./PREVIOUS DISCUSSION...407 PM CDT.SHORT TERM...SEVERAL ROUNDS OF SEVERE WEATHER TO IMPACT THE CWA THROUGH THE PERIOD. PRESENTLY...MCS THAT GRAZED THE NW SECTIONS MOVING ACROSS W TN WHILE A COUPLE OF BANDS OF STRONG/SEVERE STORMS MOVING THROUGH W AR/E OK/NE TX. THESE MCS STRUCTURES ARE THE LATEST IN A SERIES THAT HAVE BEEN PLAGUING THE C MS VALLEY FOR SOME TIME AND DUMPING LARGE AMOUNTS OF RAIN. THERE HAVE BEEN SOME DISCREPANCIES WITH THE MODELS ON THE HANDLING OF THESE MCS SYSTEMS...BUT SEEMS AS THOUGH THE NAM/ECMWF/NSSL WRF AND TO SOME EXTENT THE LOCAL WRF SHOWING SOME AGREEMENT WITH CONVECTIVE EVOLUTION. CONVECTION LOOKS TO SWEEP INTO THE NW SECTIONS AFTER MIDNIGHT...MAKING IT AS FAR S AS I20 IN W MS/NE LA...BUT DIMINISHING THE FURTHER E IT GETS TOWARD MORNING. WHILE PREVIOUS WRF RUNS SHOWED MORE OF A LINEAR CONVECTIVE MODE...CONTRARY TO FORECAST SHEAR VECTORS AND WIND PROFILES...LATEST RUNS HAVE CHANGED TO SHOW SHORT LINEAR SEGMENTS ALONG WITH SOME DISCRETE CELLS. HAVE CONTINUED SEVERE WORDING IN NORTHERN AREAS OVERNIGHT. OVERNIGHT CONVECTION WILL SERVE TO PUT DOWN A NICE BOUNDARY OVER C AND N MS DURING THE MORNING. WHILE SOME LINGERING SCATTERED CONVECTION WILL OCCUR ALONG AND NORTH OF THE BOUNDARY AFTER SUNRISE...EXPECT DECENT MIXING TO WEAKEN LIFT/BOUNDARY DURING THE AFTERNOON. MOVING INTO TUESDAY NIGHT...LOW LEVEL FRONTOGENESIS LOOKS TO GET GOING OVER N MS ALONG OLD OUTFLOW BOUNDARY. NAM SHOWING SURFACE DEWPOINTS AROUND 70F POOLING ALONG IT. AS SURFACE LOW PRESSURE APPROACHES...LOW LEVEL WIND FIELD WILL ALLOW SCATTERED SUPERCELLS TO DEVELOP ALONG THE BOUNDARY AND MOVE EAST ALONG IT OVERNIGHT...ESPECIALLY CONSIDERING CAPES OF 500-1500 J/KG AND 0-3KM SRH AROUND 800 M2/S2. POSITIONING OF THAT BOUNDARY WILL BE CRITICAL AS TO HOW MUCH IT AFFECTS OUR AREA. RIGHT NOW...AREAS ALONG THE HWY 82 CORRIDOR LOOK TO BE THE MOST UNDER THE GUN. BY SUNRISE WEDNESDAY...H5 3 PVU POT VORT MAX DIVES INTO BACK SIDE OF SURFACE LOW ALLOWING FOR MORE DEEPENING AS IT EJECTS OUT TO THE NE. NAM LOOKS TO VEER LOW LEVEL WINDS AROUND TOO FAST WHICH LIMITS CONVERGENCE/CONVECTIVE INITIATION UNTIL LATER AND FURTHER EAST. BELIEVE SEVERE CONVECTION WILL BEGIN DEVELOPING ALONG THE MS RIVER BY MID/LATE MORNING AND INCREASE FURTHER EAST IN INCREASING INSTABILITY/SHEAR. MODE LOOKS TO BE MORE LINEAR WEDNESDAY...THUS DAMAGING WIND MAY BE OF MORE CONCERN./GRG/ && .AVIATION...GUSTY SOUTH WINDS AND SCATTERED CUMULUS BASED FROM 4 TO 7 KFT WILL CONTINUE THROUGH THIS EVENING. ANTICIPATE POWERFUL SEVERE STORMS CAPABLE OF PRODUCING MAJOR TURBULENCE TO PUSH EAST TOWARD THE MS RIVER EARLY THIS EVENING AND PERHAPS AFFECT GLH/GWO BY 10 PM TO MIDNIGHT. OTHER SITES SUCH AS GTR/CBM/TVR/HKS/JAN MAY EVENTUALLY BE AFFECTED BY THIS ACTIVITY LATE TONIGHT OR TOWARD DAYBREAK. OTHERWISE TONIGHT EXPECT MVFR CEILINGS TO BUILD IN BY MIDNIGHT IN MOST AREAS WITH THE POTENTIAL FOR ANY IFR CONDITIONS OUTSIDE OF THUNDERSTORMS HIGHEST AROUND PIB/HBG. FOR TOMORROW SUB-VFR CONDITIONS DUE TO CEILINGS WILL PERSIST THROUGH 9 TO 11 AM WITH THUNDERSTORM CHANCES DURING THE DAY TOMORROW HIGHEST NORTH OF THE INTERSTATE TWENTY CORRIDOR. /17/ && PREV LONG TERM DISCUSSION... /ISSUED 458 AM CDT MON APR 25 2011/ LONG TERM...THURSDAY THROUGH NEXT MONDAY...CONDITIONS LOOK MUCH QUIETER THROUGH THE END OF THE WORK WEEK AS SLIGHTLY COOLER DRIER AIR FILTERS INTO THE REGION AS HIGH PRESSURE AT THE SURFACE BUILDS EAST INTO THE FORECAST AREA UNDER NORTHWEST FLOW ALOFT. THIS IS ABOUT THE EXTENT OF THE AGREEMENT BETWEEN THE MODELS THROUGH THE LONG TERM PORTION OF THE FORECAST. BOTH THE GFS AND ECMWF BRING ANOTHER SYSTEM INTO THE CWA...BUT THERE ARE SUBSTANTIAL TIMING DIFFERENCES BETWEEN THE TWO. THE GFS BRINGS A FRONT INTO THE FORECAST AREA LATE SATURDAY INTO SUNDAY...WHILE THE ECMWF IS ROUGHLY 24 HOURS SLOWER BRINGING THE FRONT INTO THE CWA SUNDAY NIGHT INTO MONDAY. GIVEN THIS IS STILL SEVERAL DAYS OUT...I'LL STAY PRETTY CLOSE TO MEX GUIDANCE THROUGH THE WEEKEND AND INTO NEXT MONDAY. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 87 70 82 / 71 37 50 56 MERIDIAN 67 88 70 87 / 24 41 44 56 VICKSBURG 69 88 71 82 / 86 38 53 49 HATTIESBURG 67 89 70 91 / 22 25 19 43 NATCHEZ 69 88 69 81 / 42 29 24 44 GREENVILLE 70 87 69 79 / 82 59 71 57 GREENWOOD 69 87 71 80 / 85 56 71 63 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/GG/BB
Hazardous weather outlook, Apr 25, 3:02 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 302 PM CDT MON APR 25 2011 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>053-262015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- 302 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS...AND NORTHERN AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT INTO TUESDAY. THE PRIMARY TIMING FOR A RISK OF SIGNIFICANT SEVERE WEATHER IS EXPECTED TO BE BETWEEN 9 PM AND 9 AM AS A BAND OF STORMS MOVES ACROSS THE AREA FROM WEST TO EAST. HAIL TO THE SIZE OF GOLFBALLS...DAMAGING WIND GUSTS TO 75 MPH...AND TORNADOES ARE POSSIBLE WITH THE MOST INTENSE STORMS. AN ENHANCED RISK OF SEVERE STORMS WILL EXIST OVER THE DELTA NORTHWEST OF A LINE FROM DELHI TO GRENADA. IN THIS AREA IN PARTICULAR A FEW STRONG TORNADOES COULD OCCUR...ESPECIALLY WITH ANY DISCRETE SUPERCELL THUNDERSTORMS WITHIN THE BAND OF STORMS. IN ADDITION TO THE RISK OF SEVERE STORMS...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN AREAS WHERE STORMS MOVE REPEATEDLY ACROSS THE SAME AREA. THIS COULD CAUSE LOCALIZED FLASH FLOODING. THE PRIMARY RISK FOR THIS WOULD BE NORTHWEST OF A LINE FROM TALLULAH TO MACON. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY ANOTHER EPISODE OF SEVERE STORMS WILL BE LIKELY TUESDAY NIGHT INTO WEDNESDAY. ANY SEVERE STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THE ATMOSPHERE LOOKS TO BECOME PARTICULARLY CONDUCIVE TO THE PRODUCTION OF SIGNIFICANT SEVERE WEATHER DURING THIS TIME PERIOD...AND THE MOST INTENSE STORMS MAY BE CAPABLE OF PRODUCING STRONG TORNADOES. THERE ALSO EXISTS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TUESDAY NIGHT INTO WEDNESDAY IF STORMS BEGIN TO MOVE OVER THE SAME LOCATIONS. THIS RISK IS MAINLY FOR AREAS WITHIN THE HIGHWAY 82 CORRIDOR. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED AT ANY TIME THROUGH WEDNESDAY. LAZ024-026-MSZ054>066-072>074-262015- CATAHOULA-CONCORDIA-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 302 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL LOUISIANA AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY AN EPISODE OF SEVERE STORMS WILL BE LIKELY LATE TUESDAY NIGHT INTO WEDNESDAY. THIS THREAT WILL BEGIN WEST OF THE MISSISSIPPI RIVER TOWARD MORNING EARLY WEDNESDAY...AND SHIFT EAST THROUGH THE DAY. WHILE THE COVERAGE OF STORMS MAY BE RELATIVELY ISOLATED...ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BE SEVERE AND PRODUCE TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THE ATMOSPHERE LOOKS TO BECOME PARTICULARLY CONDUCIVE TO THE PRODUCTION OF SIGNIFICANT SEVERE WEATHER DURING THIS TIME PERIOD...AND THE MOST INTENSE STORMS MAY BE CAPABLE OF PRODUCING STRONG TORNADOES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE TUESDAY NIGHT INTO WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 08
In the hours before
Special weather statement, Apr 25, 9:12 PM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
912 PM CDT MON APR 25 2011
ARZ074-075-MSZ018-019-025-034-035-260320-
ASHLEY AR-CHICOT AR-BOLIVAR MS-SUNFLOWER MS-LEFLORE MS-WASHINGTON MS-
HUMPHREYS MS-
912 PM CDT MON APR 25 2011
A LINE OF STRONG THUNDERSTORMS IS LOCATED ACROSS SOUTH CENTRAL AND
SOUTHEAST ARKANSAS. THIS LINE WILL IMPACT EXTREME SOUTHEAST ARKANSAS
AND THE DELTA REGION OF MISSISSIPPI OVER THE NEXT HOUR TO HOUR AN
HALF. THIS THUNDERSTORM LINE HAS HAD A HISTORY OF PRODUCING DAMAGING
WINDS AND HAIL. WINDS UPWARDS OF 70 MPH...EMBEDDED TORNADOES...AND
LARGE HAIL WILL BE POSSIBLE. A TORNADO WATCH WILL BE ISSUED SHORTLY
FOR THE ARKLAMISS DELTA REGION EXTEND EASTWARD INTO CENTRAL
MISSISSIPPI. PLEASE STAY ALERT THROUGH THE EVENING AS CONDITIONS
CHANGE RAPIDLY.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHWESTERN HUMPHREYS...WASHINGTON...WESTERN LEFLORE...
SUNFLOWER...BOLIVAR...CHICOT AND ASHLEY COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3382 9044 3381 9024 3347 9024 3301 9118
3301 9207 3306 9211 3309 9213 3340 9197
3340 9146 3357 9144 3358 9117 3370 9122
3367 9107 3379 9099 3400 9110 3409 9088
3413 9094 3413 9067
TIME...MOT...LOC 0207Z 278DEG 34KT 3436 9131 3371 9197
3313 9300
JALocal storm report, Apr 25, 11:20 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1120 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HEAVY RAIN DERMOTT 33.53N 91.44W
04/25/2011 E0.00 INCH CHICOT AR EMERGENCY MNGR
WATER BEGINNING TO COVER AREA ROADS IN NORTHERN CHICOT
COUNTY...REPORTED BY CHICOT EM
&&
ECLocal storm report, Apr 25, 11:21 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1121 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL BOYLE 33.70N 90.73W
04/25/2011 E0.50 INCH BOLIVAR MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED NEAR BOYLE...REPORTED BY BOLIVAR
EOC
&&
ECSpecial weather statement, Apr 26, 12:59 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1259 AM CDT TUE APR 26 2011
MSZ027>029-032-260630-
WEBSTER MS-CARROLL MS-MONTGOMERY MS-CHOCTAW MS-
1259 AM CDT TUE APR 26 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTH OF EMBRY
TO 6 MILES NORTHWEST OF VAIDEN AT 1259 AM CDT...MOVING EAST AT 35
MPH.
PEOPLE IN NORTHWESTERN CHOCTAW...MONTGOMERY...EASTERN CARROLL
AND WEBSTER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3374 8902 3364 8903 3364 8901 3362 8901
3329 8943 3329 8965 3333 9001 3368 8951
3373 8950 3373 8919 3375 8918
TIME...MOT...LOC 0559Z 277DEG 32KT 3372 8937 3338 8980
EECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:30 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula | 45 min |
| Apr 26, 3:11 AM CDT | Special Weather Statement | JAN | Franklin, Tensas | 74 min |
| Apr 26, 7:36 AM CDT | Flash Flood Watch | JAN | East Carroll, Franklin, Madison, Morehouse, Richland, Tensas and 1 more | 32 hr |
| Apr 26, 11:06 AM CDT | River Flood Warning | JAN | Franklin | 58 hr |
| Apr 26, 1:48 PM CDT | Wind Advisory | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.